MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F250NRe HF 12/CS 2.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F250NRe HF 12/CS 2.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500325E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility nurse reported that a dialyzer blood leak occurred approximately three hours after the start of treatment.The blood leak was reported to be external.The blood leak (as described) was coming from the connection of the header/end-cap to the body of the device, as depicted in a provided diagram.No alarm occurred.The machine in use was a fresenius 5008.Fresenius bloodlines were also in use.There was no damage observed on the dialyzer.It was reportedly not possible to quantify the amount of blood loss the patient experienced.The patient did not complete their treatment; they ran for three hours instead of four hours.There was no report of any serious patient injury or harm due to the blood leak event.The sample was confirmed to be available to be returned for manufacturer evaluation.

Brand Name
OPTIFLUX F250NRe HF 12/CS 2.5SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25619590
Report Number0001713747-2026-00248
Device Sequence Number10134662
Product Code KDI
UDI-Device Identifier00840861100170
UDI-Public00840861100170
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500325E
Device Lot Number26BU04002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 5008 MACHINE.; FRESENIUS BLOODLINES.
Patient SexMale
Patient Weight184 LB